Muscle and Brawn Forums

Muscle and Brawn Forums (http://www.muscleandbrawn.com/forum/index.php)
-   General Fitness & Health (http://www.muscleandbrawn.com/forum/forumdisplay.php?f=2)
-   -   Tired (http://www.muscleandbrawn.com/forum/showthread.php?t=11384)

tomgurl 10-14-2012 04:10 PM

Tired
 
I have not been on here for a while, but truth be told I am so tired that I just want to sleep all the time. I had a bad spell of depression and was prescribed Prozac. I have been taking it faithfully for almost 3 months now, 20mg a day. Trouble is I just feel like a zombie now. Mood has improved but I just want to sleep all day long. Do you think that this is a side effect of the drug? I am going to make an apt. with my doc but is there a smaller dose do you think that I can take?

5kgLifter 10-14-2012 04:18 PM

Quote:

Originally Posted by tomgurl (Post 285051)
I have not been on here for a while, but truth be told I am so tired that I just want to sleep all the time. I had a bad spell of depression and was prescribed Prozac. I have been taking it faithfully for almost 3 months now, 20mg a day. Trouble is I just feel like a zombie now. Mood has improved but I just want to sleep all day long. Do you think that this is a side effect of the drug? I am going to make an apt. with my doc but is there a smaller dose do you think that I can take?

20mg of Prozac daily for 3 months; that's more than likely the cause of your tiredness.

Trent 10-15-2012 06:34 PM

I would suggest calling your doc and seeing if you can get a lower dose. I would think that they could do that for you.

Jesda 10-18-2012 03:09 PM

I would guess this has a lot to do with it. I know that several antidepressants can make you feel tired or out of it.

aesthetica 10-26-2012 06:44 PM

I would think that you could cut your dose down. Surely there are 10mg tabs to take. Or if not, could you cut them in half with a pill cutter. I am not familiar with the pills but I know that before when the pharmacy was out of my Rx for my dose, they cut my pills in half for a larger dose.

susieQ 10-28-2012 11:07 AM

I agree with aesthetica on this. Surely there is a smaller dose you can take. It would be a hard decision to make if you want to be happy or not be tired all the time. Talk to your doctor and I am sure that there is something you can do.

Frank222 11-13-2012 10:29 PM

I think almost every drug for depression will make you to sleep more and more. Sleep is considered the best way to provide calmness to your mind and body and the same formula is followed in drug treatment. Its depends upon you, because you have to take some serious action to change your lifestyle although you are taking some drug.

skinnyBo 11-14-2012 02:53 PM

It is crazy that something that is suppose to make you feel better makes you feel so tired. It is like you are dammed if you take the pills and dammed if you don't. I would ask your doctor though what you can do.


All times are GMT -5. The time now is 11:25 PM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, vBulletin Solutions, Inc.